Conditions for Families of Disjoint K-Connected Subgraphs in a Graph
In [T. Böhme A. Kostochka, Many disjoint dense subgraphs versus large k-connected subgraphs in large graphs with given edge density, Discrete Math. 309 (4) (2009) 997–1000.], Böhme and Kostochka showed that every large enough graph with sufficient edge density contains either a k-connected subgraph of order at least r or a family of r vertex-disjoint k-connected subgraphs. Motivated by this, in this note we explore the latter conclusion of their work and give conditions that ensure a graph G contains a family of vertex-disjoint k-connected subgraphs. In particular, we show that a graph of order n with at least 223ksn/120ϵ edges contains a family of s disjoint kk-connected subgraphs each of order at most ϵnϵn. We also show for k≥2, the vertices of a graph with minimum degree at least 2k√n can be partitioned into k-connected subgraphs. The degree condition in the latter result is asymptotically the best possible as a function of n.
Ferrara, Michael, Colton Magnant, Paul Wenger.
"Conditions for Families of Disjoint K-Connected Subgraphs in a Graph."
Discrete Mathematics, 313 (6): 760-764.